U.S. doctors online nowAsk doctors free
Bell Gardens, CA
A 19-year-old female asked:

I got the depo-provera shot my first time on sept. start spotting and brown discharge was coming out of my vagina on the 29th and hasnt stopped ever since?

1 doctor answer1 doctor weighed in
Dr. Gayane Ambartsumyan
Fertility Medicine 20 years experience
This is common: Abnormal bleeding and spotting is the most common side effect of depoprovera. See your doctor if it persists.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 14, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.